Ask an expert
Question

02 Mar 2004

Palpitations in 3 year old and Singulair?
Sorry doc, but Pediatrician is not responding to my question...

My daughter is 3 and half years old and I have given her Singulair tablets as prescribed by the doctor for the past week. Wht worries me is that she complaints that her heart is not beating, and when I listen I can hear clear palpitations. Can this be due to the Singulair? I am worried as a child her age will not make somthing like this up. She also asks me constantly to check if her heart is still beating, which tells me she must have some kind of discomfort.

Surely her peadiatrician would have picked this up in her previous visits, could it be due to the singulair I am giving her?

Thanks
Answer 616 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mommy, palpitations are not a common side effect of Singulair®, but I suppose it is possible. The best would be to see your doctor because I agree with you; it’s not normal for a 3 year old to complain of heart problems. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote